Phazyme Anti-Gas Maximum Strength Fast Gels

Phazyme Anti-Gas Maximum Strength Fast Gels

12 ct box

Ingredients

In Each Fast Gel: Active Ingredients: Simethicone (250 Mg), Anti-Gas. In Each Fast Gel: Inactive Ingredients: DC Red 33, FD&C Blue 1, Gelatin, Glycerin, Purified Water, Titanium Dioxide.

Warnings

In Each Fast Gel: Warnings: Stop use and ask a doctor if condition persists. Keep out of reach of children. Tamper evident package. Do not use if blister or printed foil is broken or torn, or if PZ 250 is missing from fast gel.

Details

Strongest dose of No. 1 doctor recommended anti-gas ingredient. Relieves Gas Fast: Bloating. Pressure. Discomfort. Goes to work in minutes. Take maximum strength 250 mg Phazyme and the gas is gone! Serious medicine for serious gas! Convenient & portable. Each fast gel has the highest dose of simethicone available. Goes to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. In Each Fast Gel: Other Information: Store at room temperature 59 degrees - 86 degrees F (15 degrees - 30 degrees C). Questions? Call toll-free 1-855-727-4277.

In Each Fast Gel: Directions: Swallow one or two fast gels as symptoms occur. Do not exceed two fast gels per 24 hours except under the advice and supervision of a physician. Convenient & Portable: 1. Separate blister. 2. Carry in purse or pocket. 3. Press fast gel through foil.

Country of Origin

Made In The USA.,USA

Manufacturer

C.B. Fleet Company

Phone

855-727-4277